# SDR CA140218012

- Difficulty date: September 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472013
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LANDING GEAR SELECTED UP, NOSE GEAR UNSAFE LIGHT ILLUMINATED AND GEAR DOORS UNSAFE INDICATION.  ALTERNATE GEAR EXTENSION PERFORM, UNEVENTFUL LANDING.  MAINTENENCE REPLACED THE NOSE GEAR WOW HARNESS.  HARNESS FOUND WORN/DAMAGED. ACFT RETURNED TO SERVICE.
